Cookies?
Library Header Image
LSE Research Online LSE Library Services

Equilibrium existence and topology in some repeated games with incomplete information

Simon, Robert S., Spież, Stanislaw and Toruńczyk, Henryk (2002) Equilibrium existence and topology in some repeated games with incomplete information. Transactions of the American Mathematical Society, 354 (12). pp. 5005-5026. ISSN 0002-9947

Full text not available from this repository.

Item Type: Article
Official URL: http://www.ams.org/tran/
Additional Information: © 2002 American Mathematical Society
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 29 Oct 2008 15:22
URL: http://eprints.lse.ac.uk/17159/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only